Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 5, NWS Atlanta, GA

January 11, 20209 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 4:19 PM EST for 9 counties in Georgia. It was in force for 41 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 4:19 PM EST (21:19 UTC)
Expired
Jan 11, 2020, 5:00 PM EST
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Fannin County, GA, Gilmer County, GA, Gordon County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA

The radar

The Northeast Alabama radar (KHTX), 125 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 4:22 PM ESTTSTM WND DMG1 Nw Blackwood, GAPOST STORM SURVEY CAME BACK WITH AN ESTIMATE OF 40-50 TREES DOWN ACROSS THE COUNTY. SURVEY WAS COUNDUCTED BY COUNTY EM AND TIME IS INDICATED BY RADAR.
Jan 11, 4:30 PM ESTTSTM WND DMGTaylorsville, GAAMATUEUR RADIO REPORTS TOPS OF OINE TREES SNAPPED IN THE TAYLORSVILLE AREA.
Jan 11, 4:31 PM ESTTSTM WND DMG2 Ssw Braswell, GAPOWERLINES BLOCKING ROADWAY NEAR THE 1700 BLOCK OF BRUSHY MOUNTAIN ROAD.
Jan 11, 4:33 PM ESTTSTM WND DMGEuharlee, GATHE ROOF OF A CHURCH WAS BLOWN OFF NEAR THE INTERSECTION OF BURGE'S MILL RD AND COVERED BRIDGE RD. TIME INDICATED BY RADAR.
Jan 11, 4:34 PM ESTTSTM WND DMG1 Ne Adairsville, GATREES REPORTED DOWN ALONG I-75 NEAR MILE MARKER 309 NEAR ADAIRSVILLE GA. TIME IS INDICATED BY RADAR.
Jan 11, 4:35 PM ESTTSTM WND DMG2 S Union, GANUMEROUS TREES REPORTED DOWN ALONG HANNAH ROAD.
Jan 11, 4:37 PM ESTTSTM WND DMG2 Ese Union, GATREES AND POWERLINES DOWN IN THE ROADWAY ALONG THE 1500 BLOCK OF HARMONY RD.
Jan 11, 4:38 PM ESTTSTM WND DMG3 Ene Union, GANUMEROUS REPORTS OF TREES DOWN ALONG HWY 120 NEAR THE INTERSECTION OF BAGGETT CIRCLE
Jan 11, 4:41 PM ESTTSTM WND DMG3 Nne Tails Creek, GATREE DOWN NEAR THE INTERSECTION OF ROGERS CREEK RD AND SETH HYATT RD, PARTIALLY BLOCKING ROAD.
Jan 11, 4:42 PM ESTTSTM WND DMG3 Nnw Mountaintown, GATREE REPORTED DOWN ON SHAKERAG RD BETWEEN STILLHOUSE CREEK RD AND GATES CHAPEL RD.
Jan 11, 4:43 PM ESTTSTM WND DMG2 Ene Tails Creek, GATREE AND POWERLINES DOWN NEAR THE INTERSECTION OF PLEASANT GAP CIR AND TAILS CREEK RD.
Jan 11, 4:45 PM ESTTSTM WND DMG2 Ese Union, GAAPPROX 30-40 TREES BLOWN DOWN AROUND THE 2800 BLOACK OF MULBERRY ROCK RD, NEAR THE INTERSECTION OF BILLY BULLOCK RD.
Jan 11, 4:45 PM ESTTSTM WND DMG2 Ese Union, GAREPORTS OF TREES DOWN IN THE AREA OF CARL HALEY RD JUST OFF MULBERRY ROCK RD.
Jan 11, 4:49 PM ESTTSTM WND DMG3 Nnw Talona, GATREE REPORTED DOWN NEAR THE INTERSECTION OF GA-382 AND SUNLIGHT RD.
Jan 11, 4:49 PM ESTTSTM WND DMG4 S Dallas, GAPOWERLINE REPORTED DOWN NEAR THE INTERSECTION OF SCOGGINS RD AND JOHNSTON'S DR NEAR DALLAS GA. TIME INDICATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 1:42 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WUUS52 KFFC 112119
SVRFFC
GAC015-057-111-123-129-213-223-227-233-112200-
/O.NEW.KFFC.SV.W.0005.200111T2119Z-200111T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
419 PM EST Sat Jan 11 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Paulding County in northwestern Georgia...
  Northwestern Cherokee County in north central Georgia...
  Western Gilmer County in north central Georgia...
  Murray County in northwestern Georgia...
  Gordon County in northwestern Georgia...
  Northeastern Polk County in northwestern Georgia...
  Western Pickens County in north central Georgia...
  Northwestern Fannin County in north central Georgia...
  Bartow County in northwestern Georgia...

* Until 500 PM EST.

* At 418 PM EST, severe thunderstorms were located along a line
  extending from Sumac to near Calhoun to near Buchanan, moving east
  at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cartersville, Calhoun, Dallas, Chatsworth, Ellijay, Adairsville,
  Rockmart, Euharlee, Emerson, Eton, White, Kingston, Resaca,
  Braswell, Taylorsville, Cassville, Yorkville, Fairmount, Ranger and
  Crandall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for north central
and northwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8441 3420 8464 3408 8471 3408 8474
      3403 8474 3377 8488 3381 8503 3387 8504
      3457 8494 3468 8491 3467 8489 3471 8490
      3472 8486 3478 8488 3480 8484 3481 8486
      3487 8482 3492 8484 3499 8481
TIME...MOT...LOC 2118Z 269DEG 36KT 3488 8480 3445 8495 3378 8515 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
224 
WWUS52 KFFC 112148
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
448 PM EST Sat Jan 11 2020

GAC015-057-111-123-129-213-223-227-233-112200-
/O.CON.KFFC.SV.W.0005.000000T0000Z-200111T2200Z/
Paulding GA-Cherokee GA-Gilmer GA-Murray GA-Gordon GA-Polk GA-
Pickens GA-Fannin GA-Bartow GA-
448 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR PAULDING...NORTHWESTERN CHEROKEE...WESTERN GILMER...EASTERN
MURRAY...EASTERN GORDON...EAST CENTRAL POLK...WESTERN PICKENS...
NORTHWESTERN FANNIN AND BARTOW COUNTIES...

At 447 PM EST, severe thunderstorms were located along a line
extending from Colwell to near Hinton to near Brownsville, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cartersville, Dallas, Ellijay, Adairsville, Euharlee, Emerson, White,
Braswell, Cassville, Yorkville, Fairmount, Ranger, Burnt Hickory
Ridge, Red Top Mountain State Park, Jones Mill, Higdon, Folsom,
Cohutta Wilderness, Conasauga Lake and Cross Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for north central
and northwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8441 3420 8464 3408 8471 3408 8474
      3403 8474 3377 8488 3381 8503 3386 8504
      3436 8489 3462 8478 3498 8466
TIME...MOT...LOC 2147Z 269DEG 36KT 3488 8446 3445 8461 3379 8481 

HAIL...<.75IN
WIND...60MPH
 
$$
796 
WWUS52 KFFC 112158
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
458 PM EST Sat Jan 11 2020

GAC015-057-111-123-129-213-223-227-233-112207-
/O.EXP.KFFC.SV.W.0005.000000T0000Z-200111T2200Z/
Paulding GA-Cherokee GA-Gilmer GA-Murray GA-Gordon GA-Polk GA-
Pickens GA-Fannin GA-Bartow GA-
458 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR PAULDING...NORTHWESTERN
CHEROKEE...WESTERN GILMER...EASTERN MURRAY...EASTERN GORDON...EAST
CENTRAL POLK...WESTERN PICKENS...NORTHWESTERN FANNIN AND BARTOW
COUNTIES WILL EXPIRE AT 500 PM EST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. A severe 
thunderstorm remains in effect downstream.

A Tornado Watch remains in effect until 900 PM EST for north central
and northwestern Georgia.

LAT...LON 3499 8441 3420 8464 3408 8471 3408 8474
      3403 8474 3377 8488 3381 8503 3386 8504
      3436 8489 3462 8478 3498 8466
TIME...MOT...LOC 2157Z 269DEG 36KT 3488 8436 3445 8451 3379 8471 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 2:47 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Jan 11, 2:47 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
247 PM EST Sat Jan 11 2020

.SHORT TERM /Tonight through Sunday Night/...
Current Radar loop shows the line of showers and thunderstorms
moving across Alabama and should begin pushing into NW GA by 3-4pm.
Just ahead of this line of storms is strong Southwesterly warm air
advection and dewpoints in the mid to upper 60s across GA. The
models are also showing Perceptible waters in the 1.5 to 1.8 inch
range. A strong low-level jet at 850 mb is contributing to very
strong low-level shear (40-50 kts) and 0-1 km helicity values of 200-
400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring
and is oriented nearly parallel to the system. I said all this to
say these values are abnormally high for this time of year and the
atmosphere is primed for some severe storms to move in this
afternoon/evening.

The main surface low is centered right along the AR/TN/MS border and
is still expected to move rapidly NE into the eastern Great Lake
states by 12z Sun. The cold front moves into NW GA this evening with
the line of severe storms just ahead of it. Showers have already
developed across the state but the severe storms will make their way
into NW GA by 3-4pm. This line is expected to continue pushing SE
through tonight. It should sweep through the Metro ATL area between 5-
9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and
brief tornadoes embedded within the line will be the primary severe
weather hazards. The highest likelihood of severe weather is
expected in the western portion of the forecast area in the closest
vicinity to the low-level jet, where shear values will be the
greatest.

A brief period of cool, rain-free conditions can be expected on
Sunday morning across north Georgia after the passage of the cold
front to the south and east. However, this respite will be short-
lived as the front will stall across south Georgia as it orients
itself parallel to the southwesterly flow aloft and begin to retreat
back to the north as a warm front during the daytime Sunday.
Isentropic lift to the north of the frontal boundary will lead to
scattered showers with some isolated thunderstorms gradually
developing northward through the area during the afternoon hours on
Sunday and continuing through Monday.

01

.LONG TERM /Monday through Saturday/...
Unsettled weather will persist for much of the long term portion of
the forecast. No major changes were needed.

Old frontal boundary remains stalled across portions of the CWA into
the middle of next week. This boundary will serve to focus rounds of
rainfall, some heavy at times. Currently, the axis if heaviest
rainfall is mainly along and north of the Interstate 20 corridor and
this has some run to run consistency. On average, one to three
inches of rainfall is progged, but some locally higher amounts are
possible in the higher elevations of NE GA.

A cold front is on track to move through later on Wednesday, with
high pressure briefly building back in for Thursday into early
Friday.

The other story (besides the additional rains) will be the
temperatures. Values around 20 degrees above normal are likely for
the first half of the week.

NListemaa

&&

.AVIATION... 18Z Update... Showers over the are now with the
frontal system moving in this evening/tonight. Looking for
thunderstorms to affect the ATL area TAF sites between 23z Sat and
02z Sunday. looking for gusty winds in the 25-35kt range with
periods of heavy rain and lightning. Once the front pushes through
winds will turn to the SW then W through daybreak Sunday. Wind
speeds will also diminish to 10kt or less after 06z Sun. VSBYs
will be mainly in the MVFR to IFR range until the frontal passage.
after it goes through VFR VSBYs will prevail.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  67  56  68 /  90  40  60  80
Atlanta         50  66  56  67 /  90  30  50  80
Blairsville     44  64  49  64 / 100  20  30  60
Cartersville    47  65  52  67 /  90  20  40  70
Columbus        52  70  60  73 /  90  40  70  70
Gainesville     49  65  54  65 / 100  30  40  70
Macon           56  69  61  74 /  80  50  60  70
Rome            47  64  49  66 /  80  20  30  60
Peachtree City  48  68  56  69 /  90  40  60  80
Vidalia         65  72  63  80 /  60  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 9 PM EST this evening for the following
zones: Bartow...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Lumpkin...Marion...
Meriwether...Murray...Muscogee...North Fulton...Paulding...
Pickens...Polk...South Fulton...Stewart...Talbot...Towns...
Troup...Union...Walker...Webster...White...Whitfield.

High Wind Warning until 10 PM EST this evening for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jan 11, 10:20 AM EST, 5 hours 59 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1020 AM EST Sat Jan 11 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1020 AM EST Sat Jan 11 2020

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

A line of showers and thunderstorms will move across north and
central Georgia later this afternoon into this evening. Some storms
will likely be strong to severe, especially over west-central and
northwest Georgia. The primary storm threats continue to be damaging
wind gusts in excess of 60 mph along with the potential for a few
tornadoes.

In addition, strong winds ahead of this storm system will occur
through the day. Wind gusts greater than 45 MPH at times in the
higher elevations of north Georgia could bring down trees and
powerlines. A High Wind Warning is now in effect for parts of north
Georgia, generally north of a Rome to Jasper line.

As the storms move through later today and tonight, a period of
heavy rain could result in localized flooding. The severe threat
should end west to east this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and a few thunderstorms will persist over central Georgia on
Sunday, developing again across the entire area by Monday. Heavy
rainfall could again lead to flooding concerns as soils will be
saturated from previous rains. Showers and thunderstorms will
persist into Friday with possibly a brief break on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely later this afternoon into this evening.

DJN

In the hours before

Local storm report, Jan 11, 3:35 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     4 SSE COOPER HEIGHTS    34.75N  85.37W
01/11/2020                   WALKER             GA   AMATEUR RADIO

            MULTIPLE TREES REPORTED DOWN AT THE INTERSECTION OF HOG
            JOWL ROAD AND COVE ROAD.

&&

EVENT NUMBER FFC2000001

DEESE
Local storm report, Jan 11, 3:44 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     2 W YOUNG HARRIS        34.93N  83.88W
01/11/2020                   TOWNS              GA   PUBLIC

            TREES DOWN ALONG MORGAN COURT IN YOUNG HARRIS. TIME
            INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000002

TV
Local storm report, Jan 11, 3:46 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     NON-TSTM WND DMG 2 W YOUNG HARRIS        34.93N  83.88W
01/11/2020                   TOWNS              GA   PUBLIC

            TREES DOWN ALONG MORGAN COURT IN YOUNG HARRIS. TIME
            INDICATED BY RADAR.

&&

CORRECTED EVENT

EVENT NUMBER FFC2000002

TV
Local storm report, Jan 11, 3:50 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     2 S STEPHENSVILLE       34.86N  85.55W
01/11/2020                   DADE               GA   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG THE 9500TH BLOCK OF SAND
            MOUNTAIN HWY NEAR THE INTERSECTION OF OWENBY RD NEAR
            STEPHENSVILLE GA. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000003

TV
Local storm report, Jan 11, 3:58 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     3 SSW TRENTON           34.83N  85.54W
01/11/2020                   DADE               GA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR THE INTERSECTION OF DANIEL AND
            MCKAIG RD NEAR TRENTON GA. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000004

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 10:28 AM ESTHigh Wind WarningFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Floyd and 10 more11 hr
Jan 11, 3:00 PM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Walker, Whitfield45 min
Jan 11, 3:42 PM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more48 min
Jan 11, 3:53 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk52 min
Jan 11, 4:16 PM ESTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jan 11, 4:47 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Coweta, Harris, Heard, Meriwether, Muscogee and 2 more43 min
Jan 11, 4:51 PM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, Douglas and 2 more39 min
Jan 11, 4:53 PM ESTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union52 min
Jan 11, 5:02 PM ESTTornado WarningFFCHarris, Muscogee28 min
Jan 11, 5:24 PM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Forsyth, Fulton, Gwinnett and 1 more51 min
Jan 11, 5:27 PM ESTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White48 min
Jan 11, 5:29 PM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 5 more46 min
Jan 11, 5:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Talbot41 min
Jan 11, 5:57 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jan 11, 6:08 PM ESTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Taylor, Upson52 min
Jan 11, 6:10 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton50 min
Jan 11, 6:12 PM ESTSevere Thunderstorm WarningFFCButts, DeKalb, Henry, Jasper, Newton, Rockdale and 2 more48 min
Jan 11, 6:17 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Taylor43 min
Jan 11, 6:41 PM ESTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster34 min
Jan 11, 6:45 PM ESTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe45 min
Jan 11, 6:49 PM ESTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam41 min
Jan 11, 6:52 PM ESTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam38 min
Jan 11, 6:58 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Taylor, Twiggs47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.